# SDR CALA2013111993049

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 50,060 hours, 6,034 cycles
- Engine: Pwa PW4090
- System (JASC): 2550 · Cargo Compartments
- Part: Rub Strip
- Part number: 453W100911
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CEILING RUB STRIPS DAMAGED IN FWD CARGO COMPARTMENT AT THE ENTRY DOOR.  PERFORMED INTERIM REPAIR IAW ECRA 2552-01153.  PARTS NEEDED, TWO EACH 120- 0091, 453W1009-11, IAW IPC 25-52-09-002A ITEM 335, DRAWING 453W1100 SHEET 13.  PARTIALLY REMOVED FWD PIT CEILING PANEL FOUND MULTIPLE ATTACH STATIONS BROKEN, NEED TO FIND PARTS & REPLACE, THEN INSTALL RUB STRIPS IAW ECRA 2552-01153.
